# SDR GTIA20130603639

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 18,695 hours, 12,337 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER O2 MASK INOPERATIVE.  REPLACED CREW OBSERVERS O2 MASK IAW ACFT MM.  PERFORMED OPS CHECK AND MASK WORKS NORMAL.
